# SDR AALA20140623008

- Difficulty date: June 23, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 63,170 hours, 10,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING AFT ESCAPE DOOR EXIT SIGN INOPERATIVE.  REPLACED LAMPS FOR EXIT SIGN ON RT SIDE OVERWING AFT ESCAPE DOOR.  OPERATIONS CHECKED NORMAL.
